1. Medicines
  2. Children's Healthcare
  3. Children's Pain & Fever Relief
  4. Galpharm Six Plus Paracetamol Oral Suspension 80ml
Galpharm Six Plus Paracetamol Oral Suspension 80ml
Save
up to
10%
Zoom

Galpharm Six Plus Paracetamol Oral Suspension 80ml

SKU : OTCGALP46|PIP-Code : 3780848|EAN : 5017353505828
Out of Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
RRP : £1.99
£1.79
Add to basket
Galpharm Six Plus Paracetamol Oral Suspension is specially formulated to relieve pain and fever in children over 6 years.
Read more about this product »
  • Description
  • Directions
  • Ingredients
  • Cautions
  • Reviews
Galpharm Six Plus Paracetamol Oral Suspension

Galpharm Six Plus Paracetamol Oral Suspension is specially formulated to relieve pain and fever in children over 6 years. The sugar free, orange flavoured formula can be also be used by adults and can be used for the relief of pain and feverishness associated with toothache, headache, earache, sore throat, colds and flu as well as other aches and pains. 

Galpharm Six Plus Paracetamol Oral Suspension is orange flavoured and is sugar free.
  • Children aged 6-8 years: One 5ml spoonful (large end).
  • Children aged 8-10 years: One 5ml spoonful (large end) and one 2.5ml spoonful (small end).
  • Children aged 10-12 years: Two 5ml spoonfuls (large end).
  • Children aged 12-16 years: Two to three 5ml spoonfuls (large end).
  • Children over 16 years and adults: Two to four 5ml spoonfuls (large end).
The dose can be given up to 4 times in 24 hours if required, leaving at least 4 hours between doses. 
Do not give more than 4 doses in any 24 hour period. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. 
  • Active Ingredient: Paracetamol 250mg/5ml.
  • Other Ingredients: Saccharin Sodium (E954), Sodium Benzoate (E211), Hydrogenated Glucose Syrup (E965), Glycerol (E422), Ethanol, Polysorbate 80, Sorbitan Monooleate, Xanthan Gum, Magnesium Aluminium Silicate, Citric Acid Monohydrate, Orange Flavour and Purified Water.
  • Do not give Galpharm Six Plus Paracetamol Oral Suspension if your child is taking any other paracetamol containing products, other flu, cold, cough or decongestant products, or alcohol.
  • Galpharm Six Plus Paracetamol Oral Suspension contains up to 0.15 g per 5 ml dose of ethanol (alcohol), equivalent to 3.6 ml beer or 1.5 ml wine per 5 ml dose. This is harmful for those suffering from alcoholism and should be taken into account in pregnant or breastfeeding women, children and high-risk groups such as patients with liver disease, or epilepsy.
  • Galpharm Six Plus Paracetamol Oral Suspension contains hydrogenated glucose syrup (E965): if you or your child have an intolerance to some sugars, contact your doctor before giving this medicine.
Do not give Galpharm Six Plus Paracetamol Oral Suspension to your child if he/she:
  • Is allergic (hypersensitive) to paracetamol, or any of the other ingredients.
  • Has kidney or liver problems.
Talk to your doctor or pharmacist before using Galpharm Six Plus Paracetamol Oral Suspension if your child is taking, or has recently taken, any other medicine, even those obtained without a prescription, but especially medicines which:
  • Are to treat 'flu' or a cold, containing paracetamol and/or a decongestant.
  • Thin the blood (e.g. warfarin).
  • Control nausea and vomiting (e.g. domperidone or metoclopramide).
  • Reduce levels of cholesterol and other fats in the blood (e.g. colestyramine).
  • Treat epilepsy (e.g. anti-convulsants).
  • Have been prescribed by your doctor to improve sleep (e.g. barbiturates), or for anxiety or depression (e.g. tricyclic antidepressants).
  • Are used to prevent pregnancy (e.g. oral steroidal contraceptives).
The following cautions are included for adults who take this medicine:
  • The effects of alcohol may be increased whilst taking Galpharm Six Plus Paracetamol Oral Suspension. Avoid alcohol when taking this medicine.
  • Ask your doctor or pharmacist for advice before taking any medicines during pregnancy or breastfeeding.
  Average rating (0 reviews) Write a Review